Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 23, 2014, 03:47:20 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635777
  • Total Topics: 48235
  • Online Today: 199
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 163
Total: 168

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Truvada & Isentress - FLATULENCE >>>>FAAAART!!!  (Read 1426 times)

0 Members and 1 Guest are viewing this topic.

Offline pozsitive

  • Member
  • Posts: 3
Truvada & Isentress - FLATULENCE >>>>FAAAART!!!
« on: December 18, 2012, 07:38:56 PM »

Hi everyone I just wanted to get some feedback from you in terms of your treatment.

Im 2.5 yrs HIV + diagnosed, my numbers were good until very recently... LOW viral low until my CD went down... as expected.... 250.

No choice to start therapy.. although I have been running away from it. Halloween night I started with my combo, 2 pills 9am and 1 pill 9pm.

First week, I was going to washroom about 7 times a day... I was like a bird making number 2s all the time.. and my stomach was super super full of gas...it was really TERRIBLE... to be in work meeting and feeling like I has an alien kicking inside my stomach.

I noticed I could not sleep well at night.... so I changed my schedule to 7am and 7pm. that made it for me, im back to be a sleeping beauty... IN ALL sense of the word :)

Other side effects... light nausea... really nothing major... no headaches... no diarreah, no pains, no rash. zero.

After only 1 month...(not even finished my first month) I became UD.... my doc was really shocked how good this combo is...

right now the only adverse side effect... FARTS.... I really hate that... Im most times bearing so many farts is not funny... I look like a 5 month pregnant guy... AND NOT the good pregnant...If u know what I mean

Should I expect this to disappear...??? Any other experiences...

If this combo keep making me flatulent like this.. Im thinking switching to Kevixa...

HELP!!! prrrrrrt...sorry I said I was flatulent

XXXX

Offline mitch777

  • Member
  • Posts: 3,446
  • wish i were here
Re: Truvada & Isentress - FLATULENCE >>>>FAAAART!!!
« Reply #1 on: December 18, 2012, 07:56:22 PM »
hey poz!

welcome to the forums!
Wow! what an opener! :)

as for the side effects of the meds...
hang tight.
side effects can take awhile to improve.
while there are several "options" of meds available, you also need to realize that the options are still limited to a point.
give it some time.

congrats on your great results on meds!

take care.
31 years hiv+ (oct. 2013) with a curtsy.

Offline Miss Philicia

  • Member
  • Posts: 23,995
  • celebrity poster, faker & poser
Re: Truvada & Isentress - FLATULENCE >>>>FAAAART!!!
« Reply #2 on: December 18, 2012, 08:03:25 PM »
The viead is Truvada can cause you to fart. It stops after a few weeks.
"Iíve slept with enough men to know that Iím not gay"

Offline jd0525

  • Member
  • Posts: 4
Re: Truvada & Isentress - FLATULENCE >>>>FAAAART!!!
« Reply #3 on: December 18, 2012, 11:04:28 PM »
I just recently started Isentress + Truvada and you aren't alone! I had gas for a couple weeks, but then it went away over time.

Make sure you increase your fiber intake while on this! I've noticed some constipation, but that ended quickly with fiber supplements. ;)

I was diagnosed in September '12 and once I switched from Atripla to Isentress+Truvada, my VL dropped big time and my CD4 skyrocket up plus my energy levels are so much better :)

Good luck!

Offline pozsitive

  • Member
  • Posts: 3
Re: Truvada & Isentress - FLATULENCE >>>>FAAAART!!!
« Reply #4 on: December 19, 2012, 07:29:36 AM »
Thank you people

im hoping the farting goes away indeed. In a week my second month supply is over.

It would be a shame having to change treatment over such a small but painful thing

I mean I feel a bit stupid...if I compare what others in past (90s) had to go thru with AZT and the numerous side effects.

Aside from that think I gained a few pounds....but thats normal since my body is not fighting virus no more.

I feel GREAT...in fact much much better than i expected to be

Cheerios people

Xoxoxo

Offline Miss Philicia

  • Member
  • Posts: 23,995
  • celebrity poster, faker & poser
Re: Truvada & Isentress - FLATULENCE >>>>FAAAART!!!
« Reply #5 on: December 19, 2012, 08:36:33 AM »
buy some Beano or something similar
"Iíve slept with enough men to know that Iím not gay"

Offline Fisher

  • Member
  • Posts: 276
Re: Truvada & Isentress - FLATULENCE >>>>FAAAART!!!
« Reply #6 on: December 20, 2012, 08:43:21 PM »
Same issue with Atripla.  Perhaps we should all band together and become the newest source for renewable, biodegradeable energy.
- fisher
07/14 CD 391 %20 VL UD
04/14 CD 486 %23 VL <20
11/13 CD 351 %21  VL <20
10/13 CD 390 %16  VL <20
06/13 CD 315 %19  VL  22
02/13 CD 396 %14  VL <20
12/12 CD 392 %13  VL 320
11/12 CD 428 %13  VL 1200
*Started Meds: Atripla
10/12 CD 427 %11  VL 139000 -- 09/12 CD 408 %13 VL 92928
09/11 CD 745 %27 VL CLOT -- 10/10 CD 863 %29 VL 2782
10/09 CD 597 %30 VL 2537 -- 05/08 CD 809 %28 VL 1504
04/07 CD 797 %25 VL 3558 -- 11/06 CD 720 %28 VL 1214
06/05 CD 731 %25 VL 1575 -- 12/04 CD 1176 %30 VL 1329
01/04 CD 959 %26 VL 1011 -- 11/03 CD 1000 %28 VL 1581
12/02 CD 748 %28 -- 10/01 CD 860 %25
08/00 CD 1022 %28 -- 04/99 CD 854 %27
11/98 CD 899 %28 -- 02/97 CD 1400 %37
11/96 CD 1325  VL <500 -- 09/96 Ė Western Blot
05/83 Ė 04/98 - Monogamous Partner Being Negative
ARS - Los Angeles Dec '82

Offline pozsitive

  • Member
  • Posts: 3
Re: Truvada & Isentress - FLATULENCE >>>>FAAAART!!!
« Reply #7 on: December 21, 2012, 10:14:37 AM »
Well I guess all I read indicates will be hard to stay away from farts....

Gotta live with them.....may the lord protect the others and my feather cover (duvee)

I will try with beano but hardly think will make an impact.

It has become better so I guess just have to get used to it.

I should bottle them and sell them to Iran so they can use them as weapon of mass destructions hahahahahaha

I will stick with isentress and truvada

Cheerios

Xoxo

Merry new year and happy xmas

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.